Alert archive / Indiana / Areal Flood Warnings in 2014

Areal Flood Warning 73, NWS Indianapolis, IN

August 22, 2014Carroll County, Clinton County, Indiana

NWS Indianapolis, IN issued this areal flood warning at Aug 22, 2014, 9:10 AM EDT for Carroll County, Clinton County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 22, 2014, 9:10 AM EDT (13:10 UTC)
Expired
Aug 22, 2014, 12:00 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, IN, Clinton County, IN

The radar

The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1272 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Aug 22, 6:30 AM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Aug 22, 6:30 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 AM EDT FRI AUG 22 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 235 AM EDT FRI AUG 22 2014

AN ACTIVE AND WARM WEATHER PATTERN WILL REMAIN IN PLACE THROUGH
THE WEEKEND AS A RIDGE OF HIGH PRESSURE BUILDING ACROSS THE
MISSISSIPPI RIVER VALLEY. THIS WILL ALLOW VERY WARM AND HUMID AIR
TO PUSH INTO THE OHIO VALLEY. MEANWHILE...SEVERAL UPPER LEVEL
WEATHER DISTURBANCES ARE EXPECTED TO PUSH INTO NORTHERN AND
CENTRAL INDIANA ALONG A LINGERING FRONTAL BOUNDARY. THIS WILL
RESULT IN DAILY CHANCES FOR SHOWERS OR STORMS THROUGH THE WEEKEND.

NEXT WEEK ANOTHER FRONTAL SYSTEM WILL BRING ADDITIONAL CHANCES
FOR RAIN AND WILL EVENTUALLY BRING A RETURN TO NEAR AVERAGE
TEMPERATURES.

&&

.NEAR TERM /TODAY/...

ISSUED AT 235 AM EDT FRI AUG 22 2014

SURFACE ANALYSIS EARLY THIS MORNING SHOWS A WARM FRONTAL BOUNDARY
IN PLACE ACROSS NORTHERN AND CENTRAL INDIANA...STRETCHING FROM
NEAR CHICAGO TO MUNCIE AND WINCHESTER. RADAR CONTINUES TO SHOW
SHOWER AND ISOLATED THUNDERSTORM DEVELOPMENT ALONG THE FRONT.
ALOFT A RIDGE OF HIGH PRESSURE WAS IN PLACE OVER THE LOWER
MISSISSIPPI RIVER VALLEY...ALLOWING FOR UPPER LEVEL WEATHER
DISTURBANCES TO RIDE THE RIDGE AND SPILL ACROSS THE WARM FRONT
ACROSS THE NORTHERN AND CENTRAL INDIANA...ALL THE WHILE BEING A
TRIGGER FOR TSRA. MEANWHILE...A VERY WARM AND MOIST AIR MASS
REMAINS IN PLACE ACROSS CENTRAL INDIANA WITH DEW POINTS IN THE
UPPER 60S AND LOWER 70S. SKIES WERE CLOUDY...FILLED WITH DEBRIS
FROM EARLIER CONVECTION.

MAIN FORECAST CHALLENGE TODAY WILL BE POPS.

GFS AND NAM AGREE TO AN AMPLIFICATION OF THE UPPER RIDGE ACROSS THE
MISSISSIPPI RIVER VALLEY TODAY...HOWEVER THIS WILL STILL RESULT
IN MORE OF THE SAME AS THE UPPER FLOW WILL BE POISED TO SPILL
ALONG THE LINGERING FRONTAL BOUNDARY ACROSS CENTRAL AND NORTHERN
INDIANA. FORECAST SOUNDINGS ACROSS THE AREA TODAY CONTINUE TO SHOW
PLENTY OF MOISTURE AVAILABLE WITH OVER 2 INCHES OF PRECIPITABLE
WATER. FORECAST SOUNDINGS ALSO IMPLY CONDITIONAL INSTABILITY WITH
CAPE IN EXCESS OF 200 J/KG...HOWEVER CONVECTIVE TEMPS ARE IN THE
LOWER 90S...WHICH SEEM A LITTLE HIGH. CONFIDENCE REMAINS LOW IN
ANY SPECIFIC TIMING FOR TSRA TODAY AS GFS AND NAM BOTH FAIL TO
SUGGEST ANY SPECIFIC ORGANIZED WAVE TO PASS ALOFT. HRRR DOES
SUGGEST CONVECTION ACROSS THE NORTHERN PARTS OF THE FORECAST AREA
THIS MORNING...AN GIVEN THE LATEST RADAR TRENDS WILL STEER TOWARD
THIS SOLUTION. HOWEVER GIVEN THE MOIST AIR MASS IN PLACE ALONG
WITH THE LINGERING FRONTAL BOUNDARY...WILL KEEP POPS IN PLACE
THROUGH THE DAY.

AS FOR TEMPS...WITH CLOUDS AND POSSIBLE RAIN TODAY...WILL TREND
TOWARD PERSISTENCE...WHICH SHOULD BE COOLER THAN MAVMOS. WARMER
TEMPS WILL BE FOUND ACROSS THE SW FORECAST AREA WHERE POPS CHANCES
AND CLOUDS WILL BE MUCH LESS...DUE TO PROXIMITY TO THE FRONT.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...

ISSUED AT 235 AM EDT FRI AUG 22 2014

GFS AND NAM SUGGEST LITTLE OVERALL CHANGE IN THE ONGOING PATTERN
TONIGHT AND SATURDAY. THE UPPER RIDGE TO THE WEST CONTINUES TO ALLOW WEAK
UPPER DISTURBANCES TO SPILL SOUTHEAST INTO INDIANA. THE
WARM...HUMID AND CONDITIONALLY UNSTABLE AIRMASS REMAINS IN PLACE.
FORECAST SOUNDINGS REMAIN DEEPLY SATURATED WITH VERY HIGH
PRECIPITABLE WATER VALUES. LINGERING SURFACE BOUNDARY REMAINS IN
PLACE ALSO. THUS WILL RAISE POPS TONIGHT AND ON SATURDAY AS THESE
FEATURES CONTINUE TO REMAIN IN PLACE. GIVEN THE EXPECTED CLOUDS
AND RAIN...WILL CONTINUE TO TREND OF LEANING WARMER THAN MAVMOS ON
LOWS AND COOLER ON HIGHS.

ON SATURDAY NIGHT THROUGH MONDAY...THE UPPER RIDGE AXIS BEGINS TO
DRIFT EAST...WHICH BEGINS TO ALLOW DRIER AIR TO ENTER THE FORECAST
COLUMN. THE UPPER STEERING FLOW BEGINS TO SHIFT ANY RIDGE RIDING
SHORT WAVES WELL EAST OF INDIANA. WITH ET DRIER AIR ARRIVING
PRECIPITABLE WATER IN THE FORECAST SOUNDINGS FALLS TO LESS THAN
1.75 IN. ALSO 700MB TEMPS RISE TOWARD 10C...OFTEN A KEY CAPPING
TEMPERATURE. THUS WILL TREND POPS AT OR BELOW MAVMOS ON SUNDAY
THROUGH MONDAY. AS FOR TEMPS...WILL TREND HIGHS AND LOWS WARMER
THAN MAVMOS GIVEN THE VERY WARM AIR MASS THAT IS EXPECTED ACROSS
THE AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH NEXT THURSDAY/...

ISSUED AT 235 AM EDT FRI AUG 22 2014

ENSEMBLES SUGGEST UPPER RIDGE INITIALLY OVER THE AREA AT THE
BEGINNING OF THE PERIOD WILL EVENTUALLY GET SUPPRESSED BACK TO THE
SOUTH AS AN UPPER TROUGH MOVES INTO THE NORTHERN MIDWEST OR GREAT
LAKES BY THE MIDDLE OF NEXT WEEK.

ENSEMBLES SUGGEST PRECIPITATION POTENTIAL WILL MOVE BACK INTO THE
AREA STARTING NEXT TUESDAY AS UPPER RIDGE BEGINS TO FLATTEN
OUT...WITH THE BEST CHANCES NEXT WEDNESDAY AND THURSDAY AS A FRONTAL
SYSTEM ASSOCIATED WITH THE APPROACHING UPPER TROUGH MOVES IN. WILL
KEEP CHANCE POPS GOING IN THE FORECAST FROM TUESDAY THROUGH NEXT
THURSDAY.

&&

.AVIATION /DISCUSSION FOR THE 221200Z TAFS/...
ISSUED AT 630 AM EDT FRI AUG 22 2014

THUNDERSTORM CLUSTERS CONTINUE TO DROP SOUTHEAST ACROSS NORTHERN
ILLINOIS AND NORTHERN INDIANA. INTENSITY HAS FOR THE MOST PART BEEN
FAIRLY STEADY...ALTHOUGH CLOUD TOPS HAVE SHOWN A TENDENCY TO COOL
OVER THE PAST HOUR. PROFILERS STILL SHOWING DECENT INFLOW OF 25-30
KTS INTO THE CLUSTERS...SO EXPECTING CONVECTION TO CONTINUE FOR
AWHILE LONGER BEFORE WEAKENING LATER THIS MORNING. APPEARS KLAF/KIND
AND PROBABLY KHUF HAVE A GOOD CHANCE OF A DIRECT IMPACT FROM
CONVECTION THROUGH ABOUT 221600Z...WITH LOWER CONFIDENCE AT KBMG.
PERIODS OF IFR VISIBILITY RESTRICTIONS EXPECTED IN THE HEAVIER CELLS.

SHOULD SEE A BREAK IN THE CONVECTIVE THREAT AROUND MIDDAY INTO THE
AFTERNOON HOURS...BUT MODELS SUGGEST A RENEWED THREAT AFTER ABOUT
222100Z-222200Z AND ON INTO THE EVENING HOURS WITH A POTENTIAL UPPER
WAVE MOVING OUT OF THE IOWA REGION.

OUTSIDE OF CONVECTION...CEILINGS GENERALLY ABOVE 050 TODAY WITH
SURFACE WINDS 210-240 AT 6-8 KTS. VARIABLE AND GUSTY WINDS ALONG
WITH LOWER CEILINGS IN AND NEAR CONVECTION.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM...JAS
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Aug 22, 3:59 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 AM EDT FRI AUG 22 2014

INZ021-028>030-035>037-039-043>048-051>057-060>065-067>072-230800-
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-
HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
359 AM EDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE
STORMS ARE NOT EXPECTED.

HAZARDS: MAIN THREATS WILL BE HEAVY RAIN WITH LOCALIZED FLOODING
IS ALSO POSSIBLE. DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE A
THREAT WITH ANY THUNDERSTORM.

TIMING: HEAVY RAIN FROM STORMS IS POSSIBLE ANY TIME.

DISCUSSION: A WARM FRONT REMAINING ACROSS THE REGION WILL PROVIDE
CONTINUED CHANCES FOR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND AGAIN
TUESDAY THROUGH THURSDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY
THUNDERSTORM.

HEAT INDICIES WILL APPROACH THE UPPER 90S TO LOWER 100S FRIDAY AND
TO AROUND 100 TO 105 ON SATURDAY THROUGH MONDAY...MAINLY FOR
LOCATIONS SOUTH OF INTERSTATE 70.

DISCUSSION: A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE
EASTERN THIRD OF THE NATION INTO EARLY NEXT WEEK...BRINGING THE
WARMEST WEATHER OF THE SUMMER. WARM AND HUMID AIR IN COMBINATION
WITH WEAK UPPER LEVEL WEATHER DISTURBANCES WILL KEEP CHANCES FOR
SHOWERS AND THUNDERSTORMS OVER CENTRAL INDIANA THROUGH SATURDAY.
A DRY SPELL WILL COMMENCE ACROSS THE REGION EARLY NEXT WEEK BEFORE
ANOTHER DISTURBANCE IS SET TO IMPACT THE AREA BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY REPORT ANY ONGOING FLOODING.

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ031-038-040>042-049-230800-
HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-HENRY-
359 AM EDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND A FLASH FLOOD WATCH IS IN EFFECT.
SEVERE STORMS ARE NOT EXPECTED.

HAZARDS: MAIN THREATS WILL BE HEAVY RAIN WITH FLOODING. DANGEROUS
CLOUD TO GROUND LIGHTNING WILL BE A THREAT WITH ANY THUNDERSTORM.

TIMING: HEAVY RAIN FROM STORMS IS POSSIBLE ANY TIME.

DISCUSSION: A WARM FRONT REMAINING ACROSS THE REGION WILL PROVIDE
CONTINUED CHANCES FOR THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND AGAIN
TUESDAY THROUGH THURSDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY
THUNDERSTORM.

HEAT INDICIES WILL APPROACH THE MIDDLE TO UPPER 90S TODAY THROUGH
MONDAY.

DISCUSSION: A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE
EASTERN THIRD OF THE NATION INTO EARLY NEXT WEEK...BRINGING THE
WARMEST WEATHER OF THE SUMMER. WARM AND HUMID AIR IN COMBINATION
WITH WEAK UPPER LEVEL WEATHER DISTURBANCES WILL KEEP CHANCES FOR
SHOWERS AND THUNDERSTORMS OVER CENTRAL INDIANA THROUGH SATURDAY. A
DRY SPELL WILL COMMENCE ACROSS THE REGION EARLY NEXT WEEK BEFORE
ANOTHER DISTURBANCE IS SET TO IMPACT THE AREA BY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY REPORT ANY ONGOING FLOODING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Local storm report, Aug 22, 8:30 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 SW EATON              40.31N  85.42W
08/22/2014  M5.54 INCH       DELAWARE           IN   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 SSE RIDGEVILLE        40.26N  85.00W
08/22/2014  M5.40 INCH       RANDOLPH           IN   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       3 NW MUNCIE             40.24N  85.40W
08/22/2014  M4.87 INCH       DELAWARE           IN   ASOS

            24 HOUR TOTAL

&&

50
Local storm report, Aug 22, 8:50 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
850 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 NNW FARMLAND          40.25N  85.15W
08/22/2014  M6.05 INCH       RANDOLPH           IN   CO-OP OBSERVER

            24 HOUR TOTAL

&&

50
Local storm report, Aug 22, 9:09 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
909 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             8 SE LAFAYETTE          40.33N  86.76W
08/21/2014  E2.00 INCH       TIPPECANOE         IN   BROADCAST MEDIA

            PICTURE SENT INTO FOX 59 IN INDIANAPOLIS OF LARGE HAIL
            IN STOCKWELL IN SOUTHEAST TIPPECANOE COUNTY. SEVERAL
            PIECES ESTIMATED TO 2 INCHES IN DIAMETER... POSSIBLY
            LARGER.

0945 PM     TSTM WND DMG     ANDERSON                40.09N  85.69W
08/21/2014                   MADISON            IN   TRAINED SPOTTER

            NUMEROUS TREES AND LIMBS DOWN ACROSS TOWN.

&&

MDR

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:17 PM EDTSevere Thunderstorm WarningINDCarroll43 min
Aug 21, 8:40 PM EDTAreal Flood WarningINDCarroll, Tippecanoe3 hr
Aug 21, 8:42 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton48 min
Aug 21, 8:58 PM EDTSevere Thunderstorm WarningINDTippecanoe47 min
Aug 21, 9:11 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Delaware, Hamilton, Howard, Madison and 3 more49 min
Aug 21, 9:12 PM EDTFlash Flood WarningINDCarroll, Clinton, Howard3 hr
Aug 21, 9:47 PM EDTSevere Thunderstorm WarningINDBoone, Delaware, Hamilton, Hancock, Hendricks, Henry and 3 more43 min
Aug 21, 10:10 PM EDTFlash Flood WarningINDDelaware, Madison3 hr
Aug 21, 10:19 PM EDTSevere Thunderstorm WarningINDHenry, Randolph26 min
Aug 21, 10:31 PM EDTAreal Flood AdvisoryINDBoone, Clinton, Hamilton, Madison, Tipton3 hr
Aug 21, 10:31 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion44 min
Aug 21, 11:33 PM EDTAreal Flood AdvisoryINDHancock, Henry, Madison, Randolph, Rush117 min
Aug 22, 3:28 AM EDTFlash Flood WarningINDDelaware, Randolph12 hr
Aug 22, 3:37 AM EDTFlash Flood WatchINDCarroll, Clinton, Delaware, Hamilton, Henry, Howard and 4 more12 hr
Aug 22, 7:48 AM EDTAreal Flood AdvisoryINDCarroll, Clinton, Tippecanoe3 hr
Aug 22, 8:03 AM EDTRiver Flood WarningINDDelaware, Randolph21 hr
Aug 22, 9:03 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White7 days
Aug 22, 2:06 PM EDTRiver Flood WarningINDDelaware, Madison42 hr
Aug 22, 3:32 PM EDTAreal Flood AdvisoryINDDelaware, Randolph12 hr

Nearby

Areal Flood Warnings in Indiana, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.